Alert archive / Oklahoma / Freeze Warnings in 2007
Freeze Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 6, 2007, 4:11 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 6, 2007, 3:35 PM CDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 4:11 AM CDT (09:11 UTC)
- In effect from
- Apr 6, 2007, 3:35 PM CDT
- Expired
- Apr 8, 2007, 10:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 060911 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 411 AM CDT FRI APR 6 2007 ARZ001-002-010-011-OKZ054>058-063-061715- /O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ /O.CON.KTSA.FZ.W.0002.000000T0000Z-070406T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 411 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BE AT OR BELOW FREEZING FOR 6 TO 8 HOURS TONIGHT AND 10 TO 12 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD BE AS LOW AS THE MIDDLE TEENS TO AROUND 20 DEGREES BOTH MORNINGS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-OKZ059>062-064>072-074-061715- /O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ /O.CON.KTSA.FR.Y.0002.000000T0000Z-070406T1400Z/ CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- HASKELL- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...STIGLER 411 AM CDT FRI APR 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BE AT OR BELOW FREEZING FOR 4 TO 6 HOURS TONIGHT AND UP TO 10 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD BE AS LOW AS THE UPPER TEENS TO THE LOWER 20S BOTH MORNINGS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ARZ029-OKZ073-075-076-061715- /O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ SEBASTIAN-PITTSBURG-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...MCALESTER...WILBURTON... POTEAU 411 AM CDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BE AT OR BELOW FREEZING FOR 2 TO 4 HOURS TONIGHT AND 4 TO 8 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD BE AS LOW AS NEAR 20 TO THE MIDDLE 20S BOTH MORNINGS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ053-061715- /O.EXB.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/ /O.EXA.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ CHOCTAW- INCLUDING THE CITY OF...HUGO 411 AM CDT FRI APR 6 2007 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW. AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING IN THE NORMALLY COLDER LOCATIONS. $$ OKZ049-061715- /O.EXT.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/ /O.CON.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ PUSHMATAHA- INCLUDING THE CITIES OF...ANTLERS...CLAYTON 411 AM CDT FRI APR 6 2007 ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA. AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING IN THE NORMALLY COLDER LOCATIONS. $$
5 follow-up statements
000 WWUS74 KTSA 062035 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 335 PM CDT FRI APR 6 2007 OKZ049-053-070445- /O.UPG.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/ /O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.EXA.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.EXA.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 335 PM CDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW. A FREEZE WARNING HAS ALSO BEEN ISSUED FOR SATURDAY NIGHT INTO SUNDAY MORNING. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW. UNUSUALLY COLD TEMPERATURES ARE EXPECTED ACROSS SOUTHEAST OKLAHOMA LATE TONIGHT/EARLY SATURDAY MORNING AND AGAIN LATE SATURDAY NIGHT INTO SUNDAY MORNING. LOW TEMPERATURES SATURDAY MORNING AND SUNDAY MORNING WILL BE IN THE UPPER 20S TO LOWER 30S ACROSS SOUTHEAST OKLAHOMA. TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING 1 TO 3 HOURS EACH MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ001-002-010-011-019-020-029-OKZ054>076-070445- /O.CON.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.CON.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 335 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG...HASKELL...LATIMER...LE FLORE. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG...HASKELL...LATIMER...LE FLORE. A HARD TO KILLING FREEZE IS EXPECTED ACROSS MUCH OF EASTERN OKLAHOMA LATE TONIGHT/SATURDAY MORNING AND AGAIN SATURDAY NIGHT/SUNDAY MORNING. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM THE MIDDLE TEENS TO MIDDLE 20S ACROSS THE REGION BOTH SATURDAY MORNING AND SUNDAY MORNING. TEMPERATURES ARE EXPECTED TO REMAIN BELOW FREEZING 8 TO 14 HOURS BOTH NIGHTS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 070911 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 411 AM CDT SAT APR 7 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071715- /O.CON.KTSA.FZ.W.0003.000000T0000Z-070407T1500Z/ /O.CON.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 411 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. TEMPERATURES EARLY THIS MORNING WERE AT OR BELOW FREEZING OVER MUCH OF THE FORECAST AREA NORTH OF INTERSTATE 40. LOW TO MIDDLE 20S WERE BEING REPORTED IN FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TEMPERATURES IN THE AREA NORTH OF INTERSTATE 40 WILL REMAIN BELOW FREEZING FOR 4 TO 6 MORE HOURS. AREAS CURRENTLY ABOVE FREEZING WILL LIKELY DROP TO OR BELOW FREEZING BEFORE TEMPERATURES CLIMB LATER THIS MORNING. COLD TEMPERATURES ARE EXPECTED AGAIN SUNDAY MORNING. BOTH LOW TEMPERATURES AND THE DURATION OF BELOW FREEZING TEMPERATURES WILL BE VERY SIMILAR TO THOSE OF THIS MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD DAMAGE OR KILL PLANTS AND OTHER TENDER VEGETATION. VERY YOUNG LIVESTOCK MAY NEED ADDITIONAL PROTECTION OR SUPPLEMENTAL HEAT. $$
000 WWUS74 KTSA 072000 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 300 PM CDT SAT APR 7 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-080300- /O.CON.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 300 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. A HARD FREEZE IS EXPECTED ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST LATE TONIGHT INTO SUNDAY MORNING. LOW TEMPERATURES SUNDAY MORNING ARE EXPECTED TO RANGE FROM THE MID TEENS ACROSS EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TO AROUND 30 ACROSS EXTREME SOUTHEAST OKLAHOMA. TEMPERATURES COULD BE BELOW FREEZING FOR UPWARDS OF 14 HOURS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TEMPERATURES WILL WARM ABOVE FREEZING ACROSS THE ENTIRE AREA BY MID-MORNING SUNDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 080230 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 930 PM CDT SAT APR 7 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081200- /O.CON.KTSA.FZ.W.0004.000000T0000Z-070408T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 930 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE. TEMPERATURES CONTINUE TO COOL QUICKLY TONIGHT...AND SUB FREEZING READINGS ARE EXPECTED TO DEVELOP ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MIDNIGHT. LOW TEMPERATURES SUNDAY MORNING ARE EXPECTED TO RANGE FROM THE UPPER TEENS ACROSS EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TO AROUND 30 ACROSS EXTREME SOUTHEAST OKLAHOMA. TEMPERATURES COULD BE BELOW FREEZING FOR 10 TO 14 HOURS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TEMPERATURES WILL WARM ABOVE FREEZING ACROSS THE ENTIRE AREA BY MID-MORNING SUNDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION...AND PROTECTIVE ACTIONS SHOULD CONTINUE TO BE IMPLEMENTED. $$
000 WWUS74 KTSA 080906 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 406 AM CDT SUN APR 8 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081500- /O.CON.KTSA.FZ.W.0004.000000T0000Z-070408T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 406 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. WELL BELOW NORMAL TEMPERATURES ARE BEING REPORTED THIS MORNING WITH NEW RECORD LOWS BEING SET. SO FAR NEW RECORD LOWS HAVE SET AT TULSA WITH 28 DEGREES...FORT SMITH ARKANSAS WITH 27 DEGREES AND FAYETTEVILLE ARKANSAS WITH 19...WHICH ALSO TIES THEIR RECORD LOW FOR THE MONTH OF APRIL. AT OR BELOW FREEZING TEMPERATURES ARE BEING REPORTED THIS MORNING OVER ALL OF NORTHWEST ARKANSAS AS WELL AS MOST OF EASTERN OKLAHOMA EXCEPT FOR THE AREA NEAR THE RED RIVER. WITH SEVERAL MORE HOURS BEFORE SUNRISE...ADDITIONAL RECORD LOW TEMPERATURES ARE LIKELY. TEMPERATURES WILL CLIMB ABOVE FREEZING IN MOST AREAS BY 10 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 6, 3:38 AM CDT, 33 minutes earlier.
Area forecast discussion, Apr 6, 3:38 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT FRI APR 6 2007
.DISCUSSION...
UPPER SYSTEM THAT CAUSED THE WINTRY MIX OVER
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MOVING
AWAY FROM THE AREA. RIDGING TAKING PLACE TODAY
AS AN UNUSUALLY COLD AIR MASS DROPS DOWN FROM
THE NORTH. IT IS VERY APPARENT THAT DAILY RECORD
LOWS WILL BE SET AT MANY SITES OVER EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS BOTH SATURDAY
AND SUNDAY MORNINGS. ALL TIME RECORD LOWS
FOR APRIL COULD ALSO BE REACHED OR BROKEN SUNDAY
MORNING...ESPECIALLY IN AREAS THAT SEE GOOD RADIATION AL
COOLING DURING THE NIGHT.
MODELS IN GOOD AGREEMENT WITH COLD AIR MASS AND WITH
GOOD CONFIDENCE WILL UPGRADE FREEZE WATCH TO A FREEZE
WARNING FOR BOTH TONIGHT AND AND SATURDAY NIGHT. HAVE
ONLY KEPT THE FREEZE WATCH FOR SOUTHERN MOST COUNTIES
WHERE TEMPERATURES WILL LIKELY BE AROUND THE FREEZING
MARK TONIGHT WITH SPOTTY AREAS BELOW FREEZING SUNDAY
MORNING.
IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...BELOW
FREEZING TEMPERATURES WILL START EARLY AND MUCH OF THE
AREA WILL SEE SUB FREEZING TEMPERATURES FOR 6 TO 8 HOURS
TONIGHT AND UP TO 12 HOURS SATURDAY NIGHT.
WINDS SHIFT TO THE SOUTHWEST SUNDAY NIGHT AND MONDAY AND
TEMPERATURES WILL REMAIN BELOW NORMAL BUT NOT AS COLD.
HAVE GENERALLY AGREED WITH EXTENDED GUIDANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 45 24 46 23 / 10 10 10 10
FSM 48 25 47 25 / 10 10 10 10
MLC 48 29 49 26 / 10 10 10 10
BVO 47 20 44 14 / 10 10 10 10
FYV 43 17 41 17 / 10 10 10 10
BYV 43 17 41 19 / 10 10 10 10
MKO 48 25 47 24 / 10 10 10 10
MIO 43 19 41 18 / 10 10 10 10
F10 46 26 47 24 / 10 10 10 10
HHW 53 34 49 32 / 10 10 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 9 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ063.
FREEZE WARNING FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FREEZE WARNING FROM 9 PM SATURDAY TO 10 AM SUNDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FROST ADVISORY UNTIL 9 AM FRIDAY FOR OKZ059-OKZ060-OKZ061-OKZ062-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ074.
FREEZE WATCH FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ049-
OKZ053.
FREEZE WATCH FROM MIDNIGHT SUNDAY TO 10 AM SUNDAY FOR OKZ049-
OKZ053.
AR...FREEZE WARNING UNTIL 9 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
FREEZE WARNING FROM 11 PM FRIDAY TO 10 AM SATURDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
FREEZE WARNING FROM 9 PM SATURDAY TO 10 AM SUNDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
FROST ADVISORY UNTIL 9 AM FRIDAY FOR ARZ019-ARZ020.
&&
SHORT TERM...17
LONG TERM....15Hazardous weather outlook, Apr 6, 1:30 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 130 AM CDT FRI APR 6 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 130 AM CDT FRI APR 5 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. WINTER WEATHER. RISK...LIMITED. DISCUSSION... A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING EARLY THIS MORNING ACROSS THIS AREA. PERSONS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT TENDER VEGETATION FROM A FREEZE. PLEASE REFER TO THE LATEST FREEZE WARNING /OKCNPWTSA/. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... COLD AND DRY WEATHER WILL BE THE RULE OVER THE WEEKEND WITH A HARD FREEZE LIKELY IN MOST PLACES. SOME PLACES MAY SEE THEIR COLDEST APRIL TEMPERATURES EVER RECORDED SATURDAY OR SUNDAY MORNING. THE NEXT STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS BY THE MIDDLE OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:11 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 30 hr |
Nearby
Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.